Hydromagnetic stability of compressible fluid

Rudraiah, N. (1978) Hydromagnetic stability of compressible fluid Indian Journal of Pure and Applied Mathematics, 9 (11). pp. 1163-1174. ISSN 0019-5588

PDF - Publisher Version

Official URL: http://www.new.dli.ernet.in/rawdataupload/upload/i...


The hydromagnetic stability of an adiabatic compressible perfectly conducting non-viscous fluid is investigated and it is shown that a necessary condition for instability is JH < 1/4P+ + g2/ C2(W')2 where J H is the Richardson number, P + the magnetic parameter, C the acoustic velocity, W' the basic velocity shear and g the gravity. This condition for instability is useful in studying the propagation of internal Alfven-acoustic- gravity waves across a critical level.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
ID Code:91516
Deposited On:22 May 2012 07:09
Last Modified:19 May 2016 05:17

Repository Staff Only: item control page